Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 182354, 5 pages
http://dx.doi.org/10.1155/2014/182354
Research Article

Nonnegative Combined Matrices

1Institut de Matemàtica Multidisciplinar, Universitat Politècnica de València, 46022 València, Spain
2Universidad Autónoma de Santo Domingo, Santo Domingo 10105, Dominican Republic

Received 18 December 2013; Revised 11 March 2014; Accepted 15 March 2014; Published 7 April 2014

Academic Editor: Panayiotis Psarrakos

Copyright © 2014 Rafael Bru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fiedler and T. L. Markham, “Combined matrices in special classes of matrices,” Linear Algebra and Its Applications, vol. 435, no. 8, pp. 1945–1955, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. T. J. McAvoy, Interaction Analysis: Principles and Applications, vol. 6 of Monograph Series, Instrument Society of America, 1983.
  3. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Fiedler, “Relations between the diagonal elements of two mutually inverse positive definite matrices,” Czechoslovak Mathematical Journal, vol. 14, no. 89, pp. 39–51, 1964. View at Google Scholar · View at MathSciNet
  5. R. A. Brualdi, “Some applications of doubly stochastic matrices,” Linear Algebra and Its Applications, vol. 107, pp. 77–100, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Mourad, “Generalization of some results concerning eigenvalues of a certain class of matrices and some applications,” Linear and Multilinear Algebra, vol. 61, no. 9, pp. 1234–1243, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Bru, C. Corral, I. Giménez, and J. Mas, “Classes of general H-matrices,” Linear Algebra and Its Applications, vol. 429, no. 10, pp. 2358–2366, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Fiedler and F. J. Hall, “G-matrices,” Linear Algebra and Its Applications, vol. 436, no. 3, pp. 731–741, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. T. Ando, “Totally positive matrices,” Linear Algebra and Its Applications, vol. 90, pp. 165–219, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. Fallat and P. van den Driessche, “On matrices with all minors negative,” The Electronic Journal of Linear Algebra, vol. 7, pp. 92–99, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. M. Peña, “On nonsingular sign regular matrices,” Linear Algebra and Its Applications, vol. 359, no. 1–3, pp. 91–100, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus